# SDR FDEA201903200686

- Difficulty date: March 20, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WING SKIN AT XORS 253 FOUND CORROSION RIGHT WING UPPER SKIN AT XORS 253 CORROSION REMOVED AS PER SRM 51-21-01-0G   ORIGINAL THICKNESS : 0.131" REMAINED : 0.050" MATERIAL REMOVED : 0.081" LENGTH : 6"   WIDTH : 4" FOUND EXCEEDED LIMIT PER SRM 57-20-01-1A ALLOWABLE DAMAGE 1 FIGURE 101.   REWORKED AREA REPAIR PERFORMED AS PER EA 1-5730-T0345911 P1 TITLE : WINGS - PLATES   AND SKINS - RH WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN   STRINGER NO.1 AND INNER REAR SPAR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
